Alert archive / New York / Flash Flood Warnings in 2004

Flash Flood Warning 16, NWS Binghamton, NY

May 23, 2004Madison County, Onondaga County, New York

NWS Binghamton, NY issued this flash flood warning at May 23, 2004, 11:45 PM EDT for Madison County, Onondaga County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2004, 11:45 PM EDT (03:45 UTC)
Expired
May 24, 2004, 2:45 AM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

Counties Madison County, NY, Onondaga County, NY

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 3.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2004-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2004-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBGM 240344
FFWBGM
NYC053-067-240645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1145 PM EDT SUN MAY 23 2004

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MADISON COUNTY IN CENTRAL NEW YORK
  ONONDAGA COUNTY IN CENTRAL NEW YORK

* UNTIL 245 AM EDT

* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING IN NORTHWESTERN MADISON AND ONONDAGA COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTVALE...
  WATERVALE...WAMPSVILLE...VILLAGE GREEN...SYRACUSE...SULLIVAN...
  STOCKBRIDGE...SKANEATELES...SHERRILL...PLAINVILLE...PETERBORO...
  ONONDAGA...ONEIDA...NORTH SYRACUSE...NEDROW...MARCELLUS...
  MANLIUS...LYSANDER...LYNDON...LIVERPOOL...LENOX...KIRKVILLE...
  JORDAN...FAIRMOUNT...EAST SYRACUSE...DE WITT...CLAY...CICERO...
  CHITTENANGO...CANASTOTA...CAMILLUS...BRIDGEPORT...BREWERTON AND
  BALDWINSVILLE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4323 7656 4312 7651 4292 7648 4294 7591
          4296 7552 4318 7568 4328 7621

$$

VAN AUSDALL
1 follow-up statement
000 
WGUS71 KBGM 240600
FFSBGM
NYC053-067-240645-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
157 AM EDT MON MAY 24 2004

...A FLASH FLOOD WARNING CONTINUES UNTIL 245 AM EDT FOR MADISON AND
ONONDAGA COUNTIES...

AT 147 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS 
INDICATING THAT THE SHOWERS AND THUNDERSTORMS HAD TEMPORARILY ENDED 
ACROSS THE WARNING AREA.  HOWEVER... THE HEAVY RAIN THAT FELL SUNDAY 
EVENING WAS LIKELY STILL CAUSING SOME LOCALIZED FLOODING PROBLEMS. 
ADDITIONAL HEAVY RAIN IS LIKELY TO DEVELOP ACROSS THE WARNING AREA 
AROUND 3 AM. IF THIS RAIN MATERIALIZES... THE WARNING MAY HAVE TO BE 
EXTENDED THROUGH THE EARLY MORNING HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS.

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 23, 9:30 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 23, 9:30 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
930 PM EDT SUN MAY 23 2004

.UPDATE...
STORMS THAT MOVED THROUGH NY/PA BORDER COUNTIES EARLIER HAVE MOVED
EAST. NO ADDITIONAL STORMS ARE MOVING TOWARDS THE WATCH AREA...SO
CANCELLED THE SEVERE TSTORM WATCH. WATER VAPOR IMAGERY SHOWS A WELL
DEFINED SHORTWAVE MOVING THROUGH ERN INDIANA...WHICH WILL MOVE INTO
NY LATER TONIGHT AND COULD PRODUCE ADDITIONAL SEVERE WEATHER.
REMOVED EARLY EVENING WORDING...OTHERWISE NO OTHER CHANGES TO
CURRENT FORECAST.

&&

.PREV DISCUSSION...
SCATTERED ACTIVITY BEGINNING TO DEVELOP ACROSS FAR SE ZONES AND
ALONG LAKE BOUNDARIES IN WESTERN NEW YORK AS ATMOSPHERE
DESTABILIZES. TONIGHT, BOUNDARY WILL SLOWLY MOVE NORTH OVER CWA BUT
NEVER MAKE IT MUCH FURTHER THAN OUR NRN ZONES. LATER TONIGHT AROUND
06Z AREA IN RIGHT ENTRANCE REGION OF UPPER LEVEL JET WITH DECENT
UPPER LEVEL DIVERGENCE. SHORT WAVE NOW ENHANCING CONVECTION ACROSS
INDIANA WILL MOVE NORTHEAST ACROSS NY/PA BORDER. THESE FEATURES
COMBINED WITH STRONG BAROCLINIC ZONE AND STRENGTHENING LOW LEVEL
WINDS WILL PRODUCE WIDESPREAD CONVECTION OVER MUCH OF THE AREA LATER
TONIGHT. INSTABILITY NOT AS SIGNIFICANT AS LAST NIGHT BUT BULK SHEAR
VALUES SUFFICIENT TO SUPPORT SVR CONVECTION WITH THE POSSIBILITY OF
FLASH FLOODING DUE TO HIGH PWATS. WONT ISSUE ANY FLOOD WATCHES
ATTM AS ITS NEARLY IMPOSSIBLE TO DEPICT WHERE THE STRONGEST
CONVECTION WILL OCCUR AND COVERING THE ENTIRE CWA WOULD BE OVERDONE.
LATER SHIFTS CAN ISSUE IF THREAT BECOMES MORE SIGNIFICANT ESPECIALLY
AS 3-6 HR LEAD TIME ON CONVECTIVE FLASH FLOODING IS SUFFICIENT.

MONDAY...SFC LOW MOVES ACROSS NYS WITH FROPA DURING THE AFTERNOON.
ETA MODEL SOUNDINGS SHOW IMPRESSIVE CAPE >1500 J/KG WITH DRY AIR
ABOVE 700 MB. WITH 40-50 KT MID LEVEL FLOW AND DRY PUNCH, DAMAGING
WINDS A POSSIBILITY IN ANY STRONG CONVECTION. WENT CHC POPS THROUGH
MIDDAY THEN LIKELY POPS FROM I81 EAST.

MONDAY NIGHT...AFTER LINGERING EVENING CONVECTION IN EASTERN ZONES
SKIES WILL BECOME PARTLY CLOUDY AS SFC LOW MOVES OFF THE EAST COAST
AND UPPER LEVEL RIDGING BEGINS.

TUESDAY...INCLUDED CHC POPS OVER FAR WESTERN ZONES DURING THE
AFTERNOON IN RESPONSE TO WAA FORCING IN ADVANCE OF NEXT SYSTEM, OVER
THE UPPER GREAT LAKES.

EXTENDED (MON NITE-FRI)...
A SHORT WAVE SWINGING THRU AN DEVELOPING UPPER TROUGH WILL BRING A
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA TUESDAY NIGHT INTO
WEDNESDAY NIGHT. DRY... COOLER WEATHER WILL FOLLOW THURSDAY AND
FRIDAY. TEMPERATURES WILL BE BELOW NORMAL FOR THE FIRST TIME IN A
COUPLE OF WEEKS AS A PRETTY IMPRESSIVE UPPER LEVEL TROUGH DEVELOPS
OVER THE EAST DURING THE SECOND HALF OF THE WEEK. RELATIVELY COOL
WEATHER LOOKS LIKELY TO PERSIST THROUGH NEXT WEEKEND.

&&

.AVIATION...
SIMILAR TO YESTERDAY... AREAS OF MVFR AND EVEN IFR CIGS ARE
PERSISTING WELL INTO THE AFTERNOON ACROSS THE NORTHERN TAF SITES
NORTH OF THE LOW LEVEL FRONTAL BOUNDARY. CIGS WILL GRADUALLY LIFT
AHEAD OF A SHORT WAVE AND DEVELOPING CONVECTIVE SYSTEM MOVING IN
FROM THE GREAT LAKES THIS EVENING. IN THE MEANTIME... WIDELY SCT
TSRA IS POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. SOME
WEAK MESOSCALE BOUNDARIES OVER NORTHERN AND CENTRAL PA COULD BE THE
TRIGGER POINT FOR A FEW OF THESE STORMS.

EXPECT THE BEST CHC FOR WIDESPREAD THUNDERSTORMS TO BE MID EVENING
INTO THE EARLY MORNING HOURS AS LARGE-SCALE LIFT MOVES ACROSS THE
AREA IN ASSOCIATION WITH A SHORT WAVE MOVING EAST FROM THE LOWER
GREAT LAKES. ONCE THESE SHOWERS DIE DOWN... EXPECT PATCHY MVFR AND
LOCALIZED IFR CIGS AND VSBYS LATE TONIGHT AND EARLY MONDAY...
FOLLOWED BY IMPROVING CONDITIONS... BUT STILL A CHC OF
THUNDERSTORMS... BY MONDAY AFTERNOON.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
NY...NONE
PA...NONE

UPDATE...VAN AUSDALL
SHORT TERM...RRM
EXTENDED/AVIATION...MSE
Hazardous weather outlook, May 23, 5:00 AM EDT, 18 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
500 AM EDT SUN MAY 23 2004

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-241000-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-
LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY-
NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY-
SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA-
STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-
WYOMING PA-YATES NY-
500 AM EDT SUN MAY 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
THUNDERSTORMS AND SHOWERS WILL MOVE EAST ALONG A NEARLY STATIONARY
FRONT TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS COULD BRING
STRONG DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. THE RAIN COULD BE
ENOUGH TO CAUSE FLASH FLOODING. THE GREATEST THREAT WOULD BE THIS
AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS ACROSS THE ENTIRE AREA TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS AND SHOWERS WILL CONTINUE MONDAY. THERE IS A CONTINUED
THREAT OF FLASH FLOODING AND DAMAGING WINDS ON MONDAY AND MONDAY
NIGHT. THERE IS AGAIN A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON
MONDAY AND MONDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY
THROUGH SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
FORMAL SKYWARN ACTIVATION IS POSSIBLE AGAIN THIS AFTERNOON AND
EVENING. RAINFALL SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF
GREATER THAN AN INCH OF RAIN TO THE NATIONAL WEATHER SERVICE IN
BINGHAMTON.

In the hours before

Special weather statement, May 23, 7:20 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
720 PM EDT SUN MAY 23 2004

NYZ062-240015-
SULLIVAN NY-
720 PM EDT SUN MAY 23 2004

...THUNDERSTORM WITH HAIL AND HEAVY RAIN MOVING INTO THE AREA...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HAIL AND HEAVY RAIN...NEAR LIBERTY....OR ABOUT
OVER KENOZA LAKE...MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
ADEN AND PARKSVILLE AT 745 PM.
GRAHAMSVILLE AND HASBROUCK AT 800 PM.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

VAN AUSDALL
Local storm report, May 23, 8:05 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
805 PM EDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             8 NE MONTICELLO         41.73N 74.58W
05/23/2004  0.75 INCH        SULLIVAN           NY   AMATEUR RADIO

0630 PM     HAIL             APALACHIN               42.07N 76.17W
05/23/2004  0.75 INCH        TIOGA              NY   NWS EMPLOYEE

&&

XXX
Special weather statement, May 23, 8:55 PM EDT, 2 hours 50 minutes before
NYZ022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-240200-

SPECIAL WEATHER STATEMENT- SEVERE THUNDERSTORM WATCH CANCELLATION
NATIONAL WEATHER SERVICE BINGHAMTON NY
855 PM EDT SUN MAY 23 2004

...THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...

IN CENTRAL NEW YORK...

BROOME...CHEMUNG...CHENANGO...CORTLAND...DELAWARE...OTSEGO...
SCHUYLER...STEUBEN...SULLIVAN...TIOGA AND TOMPKINS.

IN NORTHEAST PENNSYLVANIA...

BRADFORD...LACKAWANNA...LUZERNE...PIKE...SUSQUEHANNA...WAYNE AND
WYOMING.

THUNDERSTORMS HAVE MOVED OUT OF THE AREA...THEREFORE THE SEVERE
THUNDERSTORM WATCH HAS BEEN CANCELLED.
Special weather statement, May 23, 9:11 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
911 PM EDT SUN MAY 23 2004

NYZ017-018-240200-
CAYUGA NY-ONONDAGA NY-
911 PM EDT SUN MAY 23 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS AND SMALL HAIL MOVING INTO
THE AREA...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR AUBURN....OR ABOUT
OVER MARYSVILLE....MOVING EAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
MARCELLUS AND MARIETTA AT 930 PM.
CEDARVALE AND TAUNTON AT 945 PM.
ONONDAGA AND NEDROW AT 1000 PM.

THE PRIMARY THREAT WITH THIS STORM WILL BE SMALL HAIL...
LIGHTNING... AND BRIEF VERY HEAVY RAIN.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MSE
Special weather statement, May 23, 10:55 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1055 PM EDT SUN MAY 23 2004

NYZ018-240345-
ONONDAGA NY-
1055 PM EDT SUN MAY 23 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE
AREA...

AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL NEAR BALDWINSVILLE....
OR ABOUT OVER WOODARD....MOVING EAST AT 40 MPH.

THE THUNDERSTORM WILL BE NEAR...
NORTH SYRACUSE AT 1110 PM.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MSE
Special weather statement, May 23, 11:26 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1126 PM EDT SUN MAY 23 2004

NYZ036-240415-
MADISON NY-
1126 PM EDT SUN MAY 23 2004

...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO THE
AREA...

AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL ALONG A LINE EXTENDING
FROM ONEIDA TO CORTLAND.....MOVING EAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
WEST EATON AND SOLSVILLE AT 1145 PM.
SOUTH LEBANON AND POOLVILLE AT MIDNIGHT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN
ALSO VISIT OUR WEBSITE AT WWW.NWS.NOAA.GOV/ER/BGM.

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:31 PM EDTSevere Thunderstorm WarningBGMOnondaga44 min
May 23, 10:03 PM EDTSevere Thunderstorm WarningBGMOneida42 min
May 23, 11:05 PM EDTFlash Flood WarningBGMOneida3 hr
May 24, 2:00 AM EDTFlash Flood WarningBGMOneida6 hr
May 24, 2:45 AM EDTFlash Flood WarningBGMMadison, Onondaga4 hr
May 24, 8:56 AM EDTSevere Thunderstorm WarningBGMChemung, Tioga34 min
May 24, 9:29 AM EDTSevere Thunderstorm WarningBGMBroome, Tioga46 min
May 24, 9:51 AM EDTSevere Thunderstorm WarningBGMChenango, Otsego39 min
May 24, 10:46 AM EDTSevere Thunderstorm WarningBGMDelaware44 min
May 24, 11:29 AM EDTSevere Thunderstorm WarningBGMSullivan46 min
May 24, 3:30 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida45 min
May 24, 4:06 PM EDTSevere Thunderstorm WarningBGMOneida39 min
May 24, 4:31 PM EDTSevere Thunderstorm WarningBGMBroome44 min
May 24, 4:37 PM EDTTornado WarningBGMOneida23 min
May 24, 5:00 PM EDTSevere Thunderstorm WarningBGMOneida30 min
May 24, 5:12 PM EDTSevere Thunderstorm WarningBGMBroome33 min
May 24, 5:19 PM EDTSevere Thunderstorm WarningBGMDelaware56 min
May 24, 5:22 PM EDTTornado WarningBGMBroome, Delaware53 min
May 24, 5:47 PM EDTSevere Thunderstorm WarningBGMDelaware43 min
May 24, 5:59 PM EDTSevere Thunderstorm WarningBGMDelaware31 min
May 24, 6:28 PM EDTSevere Thunderstorm WarningBGMDelaware62 min
May 24, 6:44 PM EDTSevere Thunderstorm WarningBGMOtsego46 min
May 24, 7:38 PM EDTSevere Thunderstorm WarningBGMDelaware52 min

Nearby

Flash Flood Warnings in New York, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.